MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH POLYPECTOMY SNARE,

HANGZHOU AGS MEDTECH POLYPECTOMY SNARE,
Model Number 1180-02
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event related to this incident.As the snare was closing around the polyp, the snare wire broke off from the catheter.The wire piece was retrieved and no patient injury was noted.

Brand Name
POLYPECTOMY SNARE,
Common Device Name
POLYPECTOMY SNARE,
Manufacturer (Section D)
HANGZHOU AGS MEDTECH
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH  311106
MDR Report Key19705457
Report Number2183446-2024-00004
Device Sequence Number3641920
Product Code FDI
UDI-Device Identifier00816734021576
UDI-Public00816734021576
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2024
Report Date (Section F) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1180-02
Device Catalogue Number1180-02
Device Lot Number075251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2024
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/09/2024